# SDR CA120109009

- Difficulty date: January 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,717 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: UNAVAILABLE
- Condition: Failed
- Location: Mlg
- Part time: 9,492 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS HAD NO LT GEAR DOWN INDICATION, ACFT DIVERTED AND LANDED UNEVENTFULLY. MAINTENANCE DISCOVERED THAT THE GEAR DOWN SWITCH HAD FAILED GIVING A FALSE INDICATION.  GEAR ACTUATOR AND SWITCH WERE REPLACED AND OP`S CHECKED NORMAL.
